MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Codes Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906); Device-Device Incompatibility (2919); Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent partially deployed and removal difficulties occurred.A 16x120mm,100cm vici self expanding stent was selected for use to treat the lesion.During deployment of the stent, it became caught on a previously placed vici stent on the right side near the confluence.This prevented the stent to fully deploy.Attempts were made to remove the partially deployed stent; however, the stent was getting caught on another placed stent.Eventually the physician was able to remove the stent and the procedure was completed with a new stent of a different size.No patient complications were reported.
 
Event or Problem Description
It was reported that the stent positioning difficulties were encountered.A 16x120mm,100cm vici self expanding stent was selected for use to treat the lesion.During deployment of the stent, it became caught on a previously placed vici stent on the right side near the confluence.This prevented the stent to fully deploy.Attempts were made to remove the partially deployed stent; however, the stent was getting caught on another placed stent.Eventually the physician was able to remove the stent and the procedure was completed with a new stent of a different size.No patient complications were reported.
 
Additional Manufacturer Narrative
Correction to h6 device codes.Initially reported as activation, positioning or separation problem 2906 the h6 code is corrected to positioning problem 3009.Device evaluated by manufacturer: the device was received with the stent partially deployed.The stent could not be fully deployed due to severe damage to the outer shaft of the device.A visual and tactile examination of the tip identified no damage or issues with the tip of the device.A visual and tactile examination of the shaft identified severe kinking and a complete break of the outer shaft of the device located approximately 100mm proximal of the distal end of the shaft.This type of damage is consistent with excessive force being applied to the device.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key9830031
Report Number2134265-2020-03133
Device Sequence Number11470676
Product Code QAN
UDI-Device Identifier00852725008171
UDI-Public00852725008171
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0019100019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2020
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date04/17/2020
Patient Sequence Number1
Patient Age63 YR